A Surjectivity theorem for Differential Operators on Spaces of Regular Functions
In this article we show that it is possible to construct a Koszul-type complex for maps given by suitable pairwise commuting matrices of polynomials. This result has applications to surjectivity theorems for constant coefficients differential operators of finite and infinite order. In particular, we construct a large class of constant coefficients differential operators which are surjective on the space of regular (or monogenic) functions on open convex sets.
Colombo, F., Damiano, A., Sabadini, I., & Struppa, D.C., (2005). A surjectivity theorem for differential operators on spaces of regular functions. Complex Variables, Theory and Application: An International Journal, 50(6), 389-400. doi: 10.1080/02781070500132679
Taylor & Francis